MAUDE Adverse Event Report: MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS POWERLED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568446710A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 7th september, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the screws from the spring arm were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 18th august, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the screws from the spring arm were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 7th september, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the screws from the spring arm were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 18th august, 2023 getinge became aware of an issue with one of surgical lights - powerled.It was stated the screws from the spring arm were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of surgical lights - powerled.It was stated the screws from the spring arm were missing.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Missing screws were replaced and device was back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during preventive maintenance.As stated by subject matter expert at the manufacturing site, maquet sas did not receive enough information to conduct the technical investigation.It is therefore not possible to determine the root cause nor provide the most probable root causes.In case of new relevant information, the case will be reconsidered.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
POWERLED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18217057
Report Number9710055-2023-00917
Device Sequence Number15106672
Product Code FSY
UDI-Device Identifier03700712402648
UDI-Public(01)03700712402648
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568446710A
Device Catalogue NumberARD568371938/ARD568330933
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown